# SDR DALA13034030179

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 103,995 hours, 15,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND R1 RED EMERGENCY PATH LIGHTS ARE INOPERATIVE.  MX REPLACED FUSE IN POWER SUPPLY M9008 FUSE F3.  SYS OPERATION IS NORMAL.
